UM

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Responses of nonlinear oscillators excited by nonzero-mean parametric Poisson impulse on displacement Journal article
ASCE Journal of Engineering Mechanics, 2012,Page: 450-457
Authors:  Zhu, H. T.;  Er, G. K.;  Iu, V. P.;  Kou, K. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Stochastic processes  Nonlinear response  Probability density functions  Approximation methods  
PDF Solution of non-linear systems driven by Poisson pulses with non-Gaussian distributed amplitude Journal article
International Journal of Computational Methods, 2012,Page: 1240018-1-1240018-10
Authors:  Zhu, H. T.;  Er, G. K.;  Iu, V. P.;  Kou, K. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Nonlinear  probability density function  stochastic process  Poisson impulse  
Responses of nonlinear oscillators excited by nonzero-mean parametric Poisson impulse on displacement Journal article
ASCE Journal of Engineering Mechanics, 2012,Page: 450-457
Authors:  Zhu, H. T.;  Er, G. K.;  Iu, V. P.;  Kou, K. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Stochastic processes  Nonlinear response  Probability density functions  Approximation methods  
Responses of Nonlinear Oscillators Excited by Nonzero-Mean Parametric Poisson Impulses on Displacement Journal article
Journal of Engineering Mechanics, 2012,Volume: 138,Issue: 5,Page: 450-457
Authors:  Zhu HT;  Er GK;  Iu VP;  Kou KP
Favorite |  | TC[WOS]:6 TC[Scopus]:7 | Submit date:2019/02/12
Approximation Methods  Nonlinear Response  Probability Density Functions  Stochastic Processes  
PDF Solution of non-linear systems driven by Poisson pulses with non-Gaussian distributed amplitude Journal article
International Journal of Computational Methods, 2012,Page: 1240018-1-10
Authors:  Zhu, H. T.;  Er, G. K.;  Iu, V. P.;  Kou, K. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Nonlinear  Probability Density Function  Stochastic Process  Poisson Impulse  
Exponential polynomial closure method for solving truncated kolmogorovfeller equation Journal article
International Journal of Computational Methods, 2012,Volume: 9,Issue: 1
Authors:  Zhu H.T.;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/12
Nonlinear  Poisson Impulse  Probability Density Function  Stochastic Process  
Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises Journal article
Journal of Sound and Vibration, 2011,Volume: 330,Issue: 12,Page: 2900-2909
Authors:  H.T. Zhu;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite |  | TC[WOS]:36 TC[Scopus]:40 | Submit date:2018/10/30
EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION Journal article
International Journal of Computational Methods, 2011,Volume: 9,Issue: 1
Authors:  H. T. ZHU;  G. K. ER;  V. P. IU;  K. P. KOU
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/07/30
Nonlinear  Probability Density Function  Stochastic Process  Poisson Impulse  
Probabilistic solutions of nonlinear oscillators excited by combined Gaussian and Poisson white noises Journal article
Journal of Sound and Vibration, 2011,Page: 2900-2909
Authors:  Zhu, H. T.;  Er, G. K.;  Iu, V. P.;  Kou, K. P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/14
Probabilistic Solution  Fokker-planck Equation  Gaussian White Noise  Poisson White Noise  
Sampling theorem and multi-scale spectrum based on non-linear Fourier atoms Journal article
Applicable Analysis, 2009,Volume: 88,Issue: 6,Page: 903-919
Authors:  Chen Q.;  Qian T.
Favorite |  | TC[WOS]:13 TC[Scopus]:13 | Submit date:2019/02/11
Fourier Atoms  Moebius Transform  Shannon Sampling  Sinc Function